MAUDE Adverse Event Report: BAUSCH + LOMB AKREOS INTRAOCULAR LENS

BAUSCH + LOMB AKREOS INTRAOCULAR LENS
Model Number AO60
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lens was returned and evaluated.Examination found the lens cut in 2 pieces across the optic.No other defects on the lens were observed.A device history record (dhr) review, lot history, trend analysis, risk analysis and/or directions for use review are underway.
 
Event or Problem Description
It was reported that approximately two months after implantation of an intraocular lens (iol) into the right eye (od), the lens was exchanged for a different model iol due to mechanical breakdown of the initial lens.Additional information was requested but not received.
 
Additional Manufacturer Narrative
A device history record (dhr) review did not find any non-conformities or anomalies related to this event.The trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.Additional information: d4, g3, g6, h2, h4, h6, h11.

Brand Name
AKREOS INTRAOCULAR LENS
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC.
21 north park place blvd
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key22077479
Report Number0001313525-2025-00112
Device Sequence Number21175777
Product Code HQL
UDI-Device Identifier10757770502056
UDI-Public(01)10757770502056(17)270731(11)240809(10)1Q21712
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P060022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAO60
Device Catalogue NumberAO60P2000
Device Lot Number1Q21712
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2025
Supplement Date Received by Manufacturer06/17/2025
Initial Report FDA Received Date05/23/2025
Supplement Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale